# SDR CALA9901187

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN LT FLOOR SKIN CORRODED AT FS 1183, LBL 42.  REMOVED FORWARD AND AFT FRAME FITTINGS TORQUE BOX DOUBLER AND VERTICAL STIFFENER IAW SRM 51-30-1 AND 51-30-5.  A REPAIR WEB WAS INSTALLED IAW SRM 51-10-3, 51-10-4, 51-30-2, AND 51-30-5.  THE FITTINGS, FRAME AND STRAPS WERE INSTALLED IAW SRM 53-01-2.
